# SDR ABXA010693

- Difficulty date: January 12, 2002
- Submitted: January 29, 2002
- Operation: Air carrier
- Aircraft: N909AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47148
- Aircraft time: 46,193 hours, 63,188 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 99155101
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL FITTING IN LEFT WHEEL WELL, FORWARD OF INBOARD GEAR DOOR ACTUATOR CRACKED AT TOP CENTER AT WING ATTACH POINT. STOP DRILLED CRACK IAW DC-9 SRM 51-10-4. REPAIRED KEEL FITTING IAW DC-9 SRM 53-03.
